Can I Take A Shower If It Is Natural Biduran ??

Illustration of Can I Take A Shower If It Is Natural Biduran ??
Illustration: Can I Take A Shower If It Is Natural Biduran ?? i.pinimg.com

Good afternoon … I want to ask whether biduran can take a shower ?? And what medicine is good for me because recently I have experienced a whole body biduran, usually only on hand … thanks for the advice, as well as info and answers … from: Jaya

1 Answer:

Hello, Mr. Jaya. Thank you for the question submitted to HealthReplies.com.

Biduran is a layman's term for urticaria, which is an immunological reaction of the skin that is characterized by features of bumps, well-defined, reddish in color, appearing suddenly, and can disappear slowly within 24-48 hours. This skin rash is usually accompanied by complaints of itching, stinging, or feeling like being stabbed. There are several trigger factors that cause an immunological reaction that causes biduran, including:

Contact with allergenic substances (example: consumption of certain foods, insect bites) Exposure to cold air Use of certain drugs (example: antibiotics) The drug of choice for urticaria is an antihistamine class of drug, but the use of this drug requires consultation with a doctor. Therefore, patients are advised to see a doctor or dermatologist, especially if skin rashes appear to spread almost all over the body. Your doctor may also add other anti-inflammatory drugs if there are indications. There are emergency signs that need to be aware of and require patients with hives to be immediately taken to the doctor, in the form of hives that are accompanied by swelling of the eyelids and lips, shortness of breath, vomiting, and decreased consciousness.

As a simple suggestion at home, patients are encouraged to keep bathing so that good body hygiene. In addition, it is advisable to avoid contact with substances suspected of being the cause of an immunological reaction causing urticaria.

To enrich insight, you can read articles about biduran. Such is our explanation. Hopefully always healthy. May be useful.

: by

Related Question

Causes Of Diarrhea After Taking Medicine?

Causes Of Diarrhea After Taking Medicine?

(1 year ago)

Dear...

Management Of Bacterial Infections In Children?

Management Of Bacterial Infections In Children?

(1 year ago)

I want to ask about bacterial infection in children, how is it?...

Leave a Reply

Your email address will not be published. Required fields are marked *